Error Propagation through Geometric Transformations

Shi-Min Hu Tsinghua University Johannes Wallner

Geometric Modeling and Processing mathscidoc:1608.16066

Journal for Geometry and Graphics, 8, (2), 171-183, 2004
We investigate the propagation of errors through geometric transformations, such as re┬░ections, rotations, similarity transformations, and projections, and also the scalar product of vectors. This means computing tolerance zones of points which undergo such transformations, if these points and the transformations themselves are given by toleranced input data.
Error Propagation, Geometric Transformation
[ Download ] [ 2016-08-25 12:53:01 uploaded by shimin ] [ 448 downloads ] [ 0 comments ]
@inproceedings{shi-min2004error,
  title={Error Propagation through Geometric Transformations},
  author={Shi-Min Hu, and Johannes Wallner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160825125301046901448},
  booktitle={Journal for Geometry and Graphics},
  volume={8},
  number={2},
  pages={171-183},
  year={2004},
}
Shi-Min Hu, and Johannes Wallner. Error Propagation through Geometric Transformations. 2004. Vol. 8. In Journal for Geometry and Graphics. pp.171-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160825125301046901448.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved